# SDR DALA2015040702650

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE STA 1640, RT SIDE OF ACFT JUST FWD OF R4 DOOR HAS CORROSION, UPPER SURFACE, FLOORBEAM UPPER CAP.  CUT OUT DAMAGE AREA DIM 31", FABRICATED "T" CHORT USING BAC 1505-100880 PO 707TW-00185, DIM 36", 2 EA SPLICES FROM 7075 "O" .071, PO  ST00003441, DIM 7.3750" X 3 AND 7075 "O" .063 PO ST00003441, DIM 9.5" X 3"  2 EA STRAP USING 7075T6.071 PO ST00004231 DIM 7.5" X .8750" AND 7075T6.063, PO ST00004012, DIM 9.2500" X .8750" IAW SRM 53-00-51, REPAIR 8. INSTALLED REPAIR PARTS IAW SRM 53-00-81, REPAIR 8., LP1893544
